# SDR SWIA2021062859121

- Difficulty date: April 30, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Slat Track
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK AT 1-3 LOCATION IS CHAFFED ON UPPER AND LOWER SURFACES     (C-CHECK RO 6/22/2021)    LH SLAT TRACK 1-3 BLENDED AND REPAIRS PER  REO 690-57-42-803-REV -- DATE 2021-05-06. ALL STEPS COMPLIED WITH. SEE CONTINUATION CARD FOR DETAILS. SKY CARD 51-900-1002 CL600-2D24 STRUCTURAL MAJOR REPAIR COMPLIED WITH.
